MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/G; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/G; ACETABULAR PE HC LINER
Model Number 01.32.3652HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 september 2021: lot 2001308: (b)(4) items manufactured and released on 31-mar-2020.Expiration date: 2025-mar-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2004513.Batch review performed on 20 september 2021: lot 2004513: (b)(4) items manufactured and released on 22-june-2020.Expiration date: 2025-may-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner.11 months after the primary surgery, the surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 36/G
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12605472
Report Number3005180920-2021-00805
Device Sequence Number14320942
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number2001308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;